# SDR AALA201908199016

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 16,928 hours, 4,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR ACCUMULATORS NEED TO BE SERVICED. SERVICED L4 DOOR ACCUMULATORS AS NEEDED PER AMM 52-10-00  AND AMM 52-22-00 PER AMM 52-10-00 AND AMM 52-22-00.
